# SDR 197031103

- Difficulty date: March 11, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,709 hours, 5,512 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 9759611241
- Part serial: 25387
- Condition: Worn
- Location: Attitude
- Part time: 361 hours, 728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE INDICATOR WILL NOT CAGE.
